Leader Acetaminophen PM, Extra Strength, Caplets
24 caplets
On This Page
Product Details
Acetaminophen, 500 mg. Diphenhydramine HCl, 25 mg. Pain reliever. Nighttime sleep-aid. Non-habit forming. Compare to Tylenol PM extra strength active ingredients (this product is not manufactured or distributed by McNeil Consumer Healthcare owner of the registered trademark Tylenol PM extra strength). Essential to care since 1979. 100% money back guarantee. All Leader brand products have 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com.Nutrition Facts
Manufacturer
CARDINAL HEALTH
Dublin, OH 43017
UPC
00096295135312